| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Connection Problem (2900); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was unknown at the time of the incident.Customer reported reservoir was loose and not secure and battery life diminished and makes some grinding noises during rewind and no delivery alarm.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device was not expected to be returned for analysis.